| Catalog Number |
368610 |
| Medical Device Problem Code |
Difficult or Delayed Activation (2577)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3.Date of event is unknown.The date received by manufacturer has been used for this field.G5: additional pma / 510(k)#: k982541 d4.Medical device expiration date: unknown h4.Device manufacture date: unknown a device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that when using one (1) bd vacutainer® eclipse¿ blood collection needle, the safety mechanism failed.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
Investigation summary: bd received 864 customer samples for investigation.Twenty of the customer samples were randomly selected and subjected to inspection for hub/collar separation and defective locking mechanism.The samples passed testing as the safety shields were able to be activated properly with no signs of damage or device separation.In addition, 10 returned samples along with 10 retained samples were randomly selected and subjected to sleeve function testing.All samples passed testing, as there was no evidence of side pierced sleeves, poor sleeve recovery, sleeve fall off, or sleeve leakage during use.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint is unable to be confirmed for the reported defects: sleeve function and defective locking mechanism.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description